MathSciNet Relay Station
MathSciNet bibliographic data
MR3089091 35R11 (35C05)
Zheng, Bin $(G'/G)$-expansion method for solving fractional partial differential equations in the theory of mathematical physics. Commun. Theor. Phys. (Beijing) 58 (2012), no. 5, 623–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement